Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




193 Publications

2017 | Journal Article | IST-REx-ID: 707 | OA
A. Akopyan and R. Karasev, “A tight estimate for the waist of the ball ,” Bulletin of the London Mathematical Society, vol. 49, no. 4. Wiley-Blackwell, pp. 690–693, 2017.
View | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
U. Bauer, M. Kerber, J. Reininghaus, and H. Wagner, “Phat - Persistent homology algorithms toolbox,” Journal of Symbolic Computation, vol. 78. Academic Press, pp. 76–90, 2017.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 1022 | OA
P. Pranav et al., “The topology of the cosmic web in terms of persistent Betti numbers,” Monthly Notices of the Royal Astronomical Society, vol. 465, no. 4. Oxford University Press, pp. 4281–4310, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065 | OA
K. Chatterjee and G. F. Osang, “Pushdown reachability with constant treewidth,” Information Processing Letters, vol. 122. Elsevier, pp. 25–29, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1072 | OA
U. Bauer and H. Edelsbrunner, “The Morse theory of Čech and delaunay complexes,” Transactions of the American Mathematical Society, vol. 369, no. 5. American Mathematical Society, pp. 3741–3762, 2017.
View | Download Preprint (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications